Contemporary Clinical Dentistry
   
  Home | About us | Editorial board | Search
Ahead of print | Current Issue | Archives | Advertise
Instructions | Online submission| Contact us | Subscribe |

 

Login  | Users Online: 4337  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 

CASE REPORT
Year : 2013  |  Volume : 4  |  Issue : 4  |  Page : 540-542

Orthodontic management of non-syndromic multiple supernumerary teeth


Departments of Orthodontics and Dentofacial Orthopaedics, Manipal College of Dental Sciences, Mangalore, Karnataka, India

Correspondence Address:
Supriya Nambiar
Department of Orthodontics and Dentofacial Orthopaedics, Manipal College of Dental Sciences, Mangalore, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-237X.123068

Rights and Permissions

Hyperdontia amounts to an odontostomatologic anomaly wherein, there is an increase in tooth number irrespective of the location. This case report represents a form of hyperdontia characterized by bilateral multiple supernumerary teeth in both the jaws without any evident familial history.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1698    
    Printed34    
    Emailed0    
    PDF Downloaded175    
    Comments [Add]    
    Cited by others 1    

Recommend this journal